# SDR DALA1151443724

- Difficulty date: September 4, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 35,224 hours, 14,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW FOUND THE FIRST CLASS EMERGENCY EGRESS LIGHTING INOPERATIVE.  MAINTENANCE RESET CIRCUIT BREAKER A-11 ON 18-3 PANEL AND THE SYSTEM NOW CHECKS OK.
